# SDR HALA202310230045

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 32,685 hours, 33,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRE DETECT LEFT FAIL MESSAGE RECEIVED FOUR SEPERATE TIMES DURING TAXI OUT. REMOVED AND REPLACED WIRE # 7324012016W18 AND 7324012017W18 DUE TO WIRES CHAFFING AT T-10321-1 AND T-1032-2 PER AMM 71-50-00. PERFORMED ENG 1 FIRE DETECTION OPS TEST. OPS TEST GOOD. PERFORMED ENGINE RUN NO FIRE DETECT LEFT FAIL MESSAGE.
